# SDR MEX2002079

- Difficulty date: March 22, 2002
- Submitted: April 20, 2002
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- System (JASC): 2312 · VHF Communications System
- Part: Panel
- Part number: 6226831022
- Condition: Failed
- Location: Vhf Comms
- Part time: 5,023 hours, 2,876 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

FLT 273 - GDL-CJS - AIRCRAFT RETURNED TO PLATFORM AS CONSEQUENCES OF COMMUNICATION LACK WITH VHF 1 IN ANY FREQUENCY.  BOTH TX/RX VHF WERE SWAPPED, NO RESULTS.  FREQUENCY SELECTOR PANEL WERE REPLACED IAW MM 23-30-02, TESTS OK.  (M)
